Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 33 (1979), 847-848
DOI: https://doi.org/10.1090/S0025-5718-79-99972-1
Original Article: Math. Comp. 32 (1978), 293-295.
Original Article: Math. Comp. 27 (1973), 111-121.
Original Article: Math. Comp. 31 (1977), 578-580.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. M. LEE & F. D. K. ROBERTS, "A comparison of algorithms for rational $ {l^\infty }$ approximation," Math. Comp., v. 27, 1973, pp. 111-121. MR 0331719 (48:10051)
  • [2] T. J. RIVLIN, An Introduction to Approximation Theory, Addison-Wesley, Reading, Mass., 1964, p. 131.
  • [3] D. J. LEEMING & G. D. TAYLOR, "Approximation with reciprocals of polynomials on compact sets," J. Approximation Theory, v. 21, 1977, pp. 269-280. MR 0463761 (57:3701)
  • [4] C. B. DUNHAM, "Alternation in (weighted) ordinary rational approximation on a subset," J. Approximation Theory.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-79-99972-1
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society